# SDR REXA201000269

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 21,108 hours, 18,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK WHERE SEAT MEETS LAV FLOORBOARD HAS MINOR CORROSION.  REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
